Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on extremally disconnected spaces


Author: Takashi Noiri
Journal: Proc. Amer. Math. Soc. 79 (1980), 327-330
MSC: Primary 54D10; Secondary 54G05
MathSciNet review: 565364
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A topological space X is said to be locally S-closed if each point of X has an open neighborhood which is an S-closed subspace of X. In this note it is shown that every locally S-closed weakly Hausdorff (or almost-regular) space is extremally disconnected.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D10, 54G05

Retrieve articles in all journals with MSC: 54D10, 54G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0565364-4
PII: S 0002-9939(1980)0565364-4
Keywords: S-closed, locally S-closed, extremally disconnected
Article copyright: © Copyright 1980 American Mathematical Society